# SDR DALA2018041002309

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD OUTER PAN BELOW STOP FITTING NR 3 ON THE FWD CARGO DOOR.  REPAIRED IAW SRM 52-05, FIG 50.
